# SDR R61A20100254

- Difficulty date: June 17, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N134HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000220
- Aircraft time: 5,770 hours, 4,661 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40304
- Part serial: ED1045
- Condition: Unlaced
- Location: R1 Door
- Part time: 5,770 hours, 4,661 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***GENERATED FROM HEAVY CHECK***  MAINTENANCE REMOVED AND REPLACED R-1 EMERGENCY EVACUATION SLIDE PER EMB AMM, DUE TO LACING COMING LOOSE.  A/C IS STILL CURRENTLY OUT OF SERVICE FOR IT'S HEAVY CHECK.
